# SDR DXTA2019020802002

- Difficulty date: February 8, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20737
- Aircraft time: 849 hours, 544 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 285544
- Part serial: 0501
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG LANDING GEAR RETRACTION DID NOT RETRACT - AFTER TAKEOFF, LEFT MAIN LANDING GEAR DID NOT INDICATE RETRACTED. AMBER GEAR DISAGREE CAS MESSAGE POSTED, FOLLOWED WITH THE CYAN PROX SYSTEM FAULT CAS MESSAGE. FAULT CODE B3-007504 IN DIAGNOSTICS. NO ADVERSE YAW OR AIR NOISE WAS EVIDENT WHEN LEFT MAIN GEAR WAS INDICATING EXTENDED. NORMAL PROCEDURES WERE USED TO EXTEND OTHER TWO GEAR.  LIFTED COMPLETE AIRCRAFT WITH JACKS IAW CL350 MM TASK 07-10-01-582-801. REMOVED LEFT MLG WHEEL BIN TO GAIN ACCESS TO L E BRACE ACTUATOR. REMOVED FAILED LEFT SIDE BRACE ACTUATOR  IAW CL350 MM TASK 32-32-07-000-801. OK TO INSTALL. MODIFIED SIDE BRACE ACTUATOR  TASK 32-32-07-400-801.  REINSTALLED RIGHT MLG WHEEL BIN AND TESTED FIRE LOOP AS REQUIRED. BLEED THE LEFT AND RIGHT HYDRAULIC SYSTEMS IAW CL350 M TASK29-10-00-870-801. SERVICED THE LEFT AND RIGHT HYDRAULIC SYSTEM RESERVOIRS IAW CL350 MM TASK 12-12-00-611-801. PERFORMED OPERATIONAL TEST OF THE EXTENSION AND RETRACTIONS SYSTEM IAW CL350 MM TASK 32-30-00-710-801 WITH NO DEFECTS NOTED.  TEST OF THE EXTENSION AND RETRACTION SYSTEM IAW CL350 MM TASK 32-30-00-720-801 WITH NO DEFECT~. .OPERATIONAL TEST OF THE LANDING GEAR EMERGENCY EXTENSION IAW CL350 MM TASK 32-34-00-710-801 WITH NO DEFECTS~OT~D.  ALL OPERATIONAL CHECKS AND LEAK CHECKS ARE GOOD. NO RIGGING REQUIRED. REMOVED AIRCRAFT FROM JACKS, REMOVED 3EA JACK PADS AND REINS~ EA JACK PAD PLUGS IAW CL300 MM TASK 07-10- -586-801
